Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"The Lagrangian Method for a Basic Bicycle"
written by F. Talamucci,
published by Journal of Applied Mathematics and Physics, Vol.2 No.4, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Motion of Nonholonomous Rheonomous Systems in the Lagrangian Formalism
Journal of Applied Mathematics and Physics, 2015
[2] An Algebraic Procedure for Reducing the Boltzmann–Hamel Equations in Nonholonomic Systems
Advances in Theoretical and Applied Mechanics, 2015
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top